HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.2, pp.241-253, 2011 (SCI-Expanded)
Article / Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Gazi University Affiliated:
The main purpose of this paper is to obtain some properties of orthogonal matrix polynomials. We derive identities for power series satisfied by Laguerre, Hermite and Gegenbauer matrix polynomials. Furthermore, for these matrix polynomials, we give raising operators.